Jump to content
CrazyBoards.org

new med mix maybe not right?


Recommended Posts

After a week long stay in the psyche ward (more depression,anxiety,suicidal thoughts) my new pdoc has me on Remeron,Wellbutrin and Risperadal. I also have xanax,cloneazepam for as needed times. Anyway I have been feeling the shits on these meds and dont know which one of them or this combination is to blame. I have decided to hold off on taking the resperidal because something tells me this may be the offending medicine. I think starting 2 new meds at once maybe is not so good. I think I will let the remeron take hold 4 -6 wks and then re-introduce the risperadal. Respiradal for anxiety alone has mixed reviews here on the net. Is this sound thinking? or what? I should mention that I have been on wellbutrin for about 7 weeks now as it was prescribed by the family doc. Hit me with some feedback please and thank you if you can, maybe an other view point will help.

Link to comment
Share on other sites

The combination is ok. What exactly are you feeling? Risperdal works great for me with only temporary start-up drowsiness and acne. The Remeron had more start-up stuff, primarily dizziness/light-headedness. Considering you just came from the ward, do you really think it's best to mess with your meds?

Link to comment
Share on other sites

Risperdal for anxiety alone has mixed reviews here on the net.

Risperdal isn't intended for anxiety alone, and it works through entirely different mechanisms than the other medications you were prescribed.

Aside from that, it is not intended for PRN or intermittent use.

Is this sound thinking? or what?

"or what"

Deciding -straight from the psych ward no less - that you just won't take a medication just because it's not a great anti-anxiety med and you don't feel like taking a third medication (while keeping two others in your stash, ready for use) ... that is the sort of thinking that sends people back to the hospital for longer stays.

Well, that assumes they make it back to the hospital and don't end up somewhere less pleasant first.

Link to comment
Share on other sites

Please see your pdoc if you have issues with med side effects and want to change your regime, you aren't educated to do this alone based on feelings.

Link to comment
Share on other sites

I try not to judge a med until I've been on it for at least six weeks. The all suck ass for at least a month.

You were put on it for a reason. Yes, it would have been nice if you'd been told what that reason was. Just keep in mind that somebody who makes a whole lot of money and has a lot of education thought you'd do well with it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...